# SDR RAIA00507017

- Difficulty date: July 25, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 15,264 hours, 14,600 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Contaminated
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT #3622- PIT- AT GATE, PLANE WAS PARKED OR PUSHED THROUGH AREA OF RAMP THAT WAS RECENTLY PATCHED WITH TAR LEAVING A LARGE AMOUNT OF TAR ON THE TIRES. MAINTENANCE REMOVED AND REPLACED THE NOSE WHEEL TIRES.
